# SDR AWKA2014071054

- Difficulty date: July 6, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N541XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20279
- Aircraft time: 5,492 hours, 2,358 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Out Of Rig
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPEAT DISCREPANCY.  WHILE IN CRUISE FLIGHT, THE FLIGHT CREW REPORTED AMBER PRI STAB TRIM FAIL MSG.  THE ACFT WAS DIVERTED FOR MX.  MX CREWS RESET THE HSTECU CB`S & THE FAULT CLEARED.  OPERATIONAL CHECK OF THE HSTECU WAS PERFORMED & THE DISCREPANCY WAS DUPLICATED IN A WEIGHT OFF WHEEL CONFIGURATION. AN OPERATIONAL TEST OF THE PITCH TRIM SYS WAS PERFORMED WITH NO FAULTS FOUND.  ELEC RIGGING OF THE PITCH TRIM SYS WAS ACCOMPLISHED & ANOTHER OPERATIONAL CHECK OF THE PITCH TRIM SYS WAS PERFORMED WITH NO FAULTS FOUND. THE FAULT MSG WAS NO LONGER PRESENT & THE ACFT WAS RETURNED TO SERVICE.
